Segui
Riccardo Montalto
Titolo
Citata da
Citata da
Anno
KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation
P Baldi, M Berti, R Montalto
Mathematische Annalen 359 (1), 471-536, 2014
1692014
Time quasi-periodic gravity water waves in finite depth
P Baldi, M Berti, E Haus, R Montalto
Inventiones mathematicae 214 (2), 739-911, 2018
1472018
KAM for autonomous quasi-linear perturbations of KdV
P Baldi, M Berti, R Montalto
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 33 (6), 1589-1638, 2016
1242016
Quasi-periodic standing wave solutions of gravity-capillary water waves
M Berti, R Montalto
American mathematical society 263 (1273), 2020
1152020
Reducibility of first order linear operators on tori via Moser's theorem
R Feola, F Giuliani, R Montalto, M Procesi
Journal of Functional Analysis 276 (3), 932-970, 2019
502019
A Reducibility Result for a Class of Linear Wave Equations on
R Montalto
International Mathematics Research Notices 2019 (6), 1788-1862, 2019
492019
Quasi-periodic solutions of forced Kirchhoff equation
R Montalto
Nonlinear Differential Equations and Applications NoDEA 24, 1-71, 2017
432017
KAM for autonomous quasi-linear perturbations of mKdV
P Baldi, M Berti, R Montalto
Bollettino dell'Unione Matematica Italiana 9, 143-188, 2016
422016
Quasi-periodic incompressible Euler flows in 3D
P Baldi, R Montalto
Advances in Mathematics 384, 107730, 2021
372021
Reducibility of Non-Resonant Transport Equation on with Unbounded Perturbations
D Bambusi, B Langella, R Montalto
Annales Henri Poincaré 20, 1893-1929, 2019
342019
Quasi-periodic solutions for the forced Kirchhoff equation on
L Corsi, R Montalto
Nonlinearity 31 (11), 5075, 2018
332018
KAM for quasi-linear KdV
P Baldi, M Berti, R Montalto
Comptes Rendus. Mathématique 352 (7-8), 603-607, 2014
322014
Reducibility of 1-d Schrödinger equation with unbounded time quasiperiodic perturbations. III
D Bambusi, R Montalto
Journal of Mathematical Physics 59 (12), 2018
272018
Linear Schrödinger equation with an almost periodic potential
R Montalto, M Procesi
SIAM Journal on Mathematical Analysis 53 (1), 386-434, 2021
232021
Large KAM tori for perturbations of the defocusing NLS equation
M Berti, T Kappeler, R Montalto
Société Mathématique de France, 2018
232018
On the growth of Sobolev norms for a class of linear Schrödinger equations on the torus with superlinear dispersion
R Montalto
Asymptotic Analysis 108 (1-2), 85-114, 2018
232018
Large KAM tori for quasi-linear perturbations of KdV
M Berti, T Kappeler, R Montalto
Archive for Rational Mechanics and Analysis 239 (3), 1395-1500, 2021
182021
On the spectrum of the Schrödinger operator on 𝕋d: a normal form approach
D Bambusi, B Langella, R Montalto
Communications in Partial differential equations 45 (4), 303-320, 2020
162020
Quasi-periodic water waves
M Berti, R Montalto
Journal of Fixed Point Theory and Applications 19, 129-156, 2017
162017
Quadratic lifespan and growth of Sobolev norms for derivative Schrödinger equations on generic tori
R Feola, R Montalto
Journal of Differential Equations 312, 276-316, 2022
152022
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20